Network Science

Percolation in directed scale-free networks

Many complex networks in nature have directed links, a property that affects the network’s navigability and large-scale topology. Here we study the percolation properties of such directed scale-free networks with correlated in and out degree distributions. We derive a phase diagram that indicates the existence of three regimes, determined by the values of the degree exponents. In the first regime we regain the known directed percolation mean field exponents. In contrast, the second and third regimes are characterized by anomalous exponents, which we calculate analytically. In the third regime the network is resilient to random dilution, i.e., the percolation threshold is pe-->1.


More publications
A.-L. Barabási

Nature Physics 1, 68-70 (2005)

A.-L. Barabási, V. W. Freeh, H. Jeong, J. Brockman

Nature 412, 894-897 (2001)

J. Kim, B. Kahng, A.-L. Barabási

Applied Physics Letters 81, 3654-3656 (2002)